Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Unpublished Mathematical Tables

Journal: Math. Comp. 4 (1950), 223-225
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. H. Lehmer, ``A conjecture of Krishnaswami,'' Amer. Math. Soc., Bull., v. 54, 1948, p. 1185-1190. MR 0028333 (10:431c)

Additional Information

Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society